# SDR 2008FA0000033

- Difficulty date: October 15, 2007
- Submitted: January 15, 2008
- Operation: General aviation
- Aircraft: BMAI
- Make and model: Cndair CL6002B16
- Aircraft serial: 5049
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 21207008
- Part serial: 344
- Condition: Failed
- Location: Pitch Trim
- Part time: 6,552 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ACTUATOR, PN 21207-008, SN 344:  CONNECTOR P5CD- PINS A, B AND D ARE SHORTED TO PIN E.  THE SHORT IS LESS THAN 1.  PIN C HAS A 25 SHORT TO PIN E.  FLEXING THE CONNECTOR CAUSES THE SHORT TO COME AND GO.  (K)
